# SDR 99ZZZX2410

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N179TW
- Make and model: Blanca 1730A
- Aircraft serial: 7930957
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MG UPPER STRUT HOUSING WELD FAILED CAUSING STRUT TO TEAR LOOSE FROM TRUNNION. REMOVED RIGHT MG UPPER STRUT HOUSING AND FOUND FAILED WELD.  APPEARED TO BE LACK OF PENETRATION AT MANUFACTURERS.  RE-WELDED TO REPAIR,BOTH UNITS.
